UM

Browse/Search Results:  1-10 of 145 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
The Eigenvectors of Single-spiked Complex Wishart Matrices: Finite and Asymptotic Analyses Journal article
IEEE transactions on information theory, 2022
Authors:  Prathapasinghe Dharmawansa;  Pasan Dissanayake;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Convergence In Distribution  Eigenvalues  Eigenvectors  Gauss Hypergeometric Function  Hypergeometric Function Of Two Matrix Arguments  Laguerre Polynomials  Moment Generating Function (M.g.f.)  Probability Density Function (P.d.f.)  Single-spiked Covariance  Wishart Matrix  
Experimental Investigation of Heat Transfer and Pressure Drop Characteristics for Vertical Downflow using Traditional and 3D-printed Mini tubes Conference paper
Xi an, China, 2022.07.27-2022.07.31
Authors:  J.H. Chen;  L.M. Tam;  A.J. Ghajar
Adobe PDF | Favorite |  | TC[WOS]:28 TC[Scopus]:0 | Submit date:2022/08/30
Heat Transfer  Pressure Drop  3d Printed Mini Tube  
Two-Dimensional Parametric Polynomial Chaotic System Journal article
IEEE Transactions on Systems, Man, and Cybernetics: Systems, 2022,Volume: 52,Issue: 7,Page: 4402 - 4414
Authors:  Hua, Zhongyun;  Chen, Yongyong;  Bao, Han;  Zhou, Yicong
Favorite |  | TC[WOS]:9 TC[Scopus]:11 | Submit date:2022/05/13
Bifurcation  Chaotic Communication  Chaotic System  Complexity Theory  Degradation  Discrete-time System  Generators  Logistics  Nonlinear System  Pseudorandom Number Generator (Png)  Robust Chaos  Two Dimensional Displays  
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Distribution of the Scaled Condition Number of Single-spiked Complex Wishart Matrices Journal article
IEEE Transactions on Information Theory, 2022,Volume: 68,Issue: 10,Page: 6716-6737
Authors:  Pasan Dissanayake;  Prathapasinghe Dharmawansa;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Condition Number  Cumulative Distribution Function (C.d.f.)  Eigenvalues  Hypergeometric Function Of Two Matrix Arguments  Moment Generating Function (M.g.f.)  Orthogonal Polynomials  Probability Density Function (P.d.f.)  Single-spiked Covariance  Wishart Matrix  
Global and Local Scaling Limits for the linear eigenvalues statitics of Jacobi beta-ensembles Journal
创刊日期: 2022, 收录类别: SCIE, 出版者: Springer Nature Switzerland AG 2022, ISSN: 978-3-031-13850-8
Authors:  CHEN YANG
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/09/12
Linear Eigenvalue Statistics Jacobi Β-ensembles  Moment-generating Function  Mean And Variance  Sine Kernel  Bessel Kernel  
Privacy-preserving and verifiable deep learning inference based on secret sharing Journal article
Neurocomputing, 2022,Volume: 483,Page: 221-234
Authors:  Duan, Jia;  Zhou, Jiantao;  Li, Yuanman;  Huang, Caishi
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/04
Deep Learning Prediction  Deep Neural Network Inference  Privacy-preserving  Secure Multi-party Computation  Verifiable Computation  
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials  
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials